EconPapers    
Economics at your fingertips  
 

Generalized Probability-Probability Plots

N.A. Mushkudiani and John Einmahl

No 2004-84, Discussion Paper from Tilburg University, Center for Economic Research

Keywords: probability theory; limit theorems (search for similar items in EconPapers)
Date: 2004
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://repository.tilburguniversity.edu/bitstream ... 979ae221310/download (application/pdf)

Related works:
Working Paper: Generalized Probability-Probability Plots (2004) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:tiu:tiucen:1f85f7ad-3af4-4af2-aa8b-2fbec77a3338

Access Statistics for this paper

More papers in Discussion Paper from Tilburg University, Center for Economic Research
Bibliographic data for series maintained by Richard Broekman ().

 
Page updated 2025-04-01
Handle: RePEc:tiu:tiucen:1f85f7ad-3af4-4af2-aa8b-2fbec77a3338